# SDR R61A202101140030

- Difficulty date: December 28, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT FWD SEAT TRACK FR 12-20 CORRODED BEYOND LIMITS.  RT FWD SEAT TRACK FR 12-20 REPLACED, IAW EMB 170 SRM 51-41-01, SRM 51-43-03 AND 51-43-04.
